RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 6, Pages 1239–1241 (Mi dan32363)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Imbedding theorems for a class of function spaces

V. A. Dikarev

Kharkiv Institute of Mining Engineering, Automation and Computer Engineering

Full text: PDF file (353 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88:513.83
Presented: S. L. Sobolev
Received: 05.10.1965

Citation: V. A. Dikarev, “Imbedding theorems for a class of function spaces”, Dokl. Akad. Nauk SSSR, 168:6 (1966), 1239–1241

Citation in format AMSBIB
\Bibitem{Dik66}
\by V.~A.~Dikarev
\paper Imbedding theorems for a class of function spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 6
\pages 1239--1241
\mathnet{http://mi.mathnet.ru/dan32363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0199693}
\zmath{https://zbmath.org/?q=an:0199.18605}


Linking options:
  • http://mi.mathnet.ru/eng/dan32363
  • http://mi.mathnet.ru/eng/dan/v168/i6/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Klimov, “On imbedding theorems for symmetric spaces”, Math. USSR-Sb., 11:3 (1970), 339–353  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019